# SDR UPS98827629

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, MAIN CABIN STA 920 FLOORBEAM AT SCW-40 CRACKED AND HAS CORROSION.  CUT OUT DAMAGED AREA IAW REO 05244, FAB AND DRILLED REPAIR ANGLE, STRAP AND FILLER IAW REO 05244.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR ANGLE STRAP AND FILLER IAW REO 05244 REV A AND DC8 SRM 51-1-20 AND 51-3-0.
